# SDR CALA2025080107195

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 70,052 hours, 30,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR NOT SHOWING GREEN,  INSPECTED SLIDE PRESSURE GAUGE. INDICATION SHOWS TO BE AT THE HIGHER END OF PRESSURE BUT REMAINS IN THE GREEN BAND. SLIDE IS CLEAR FOR CONTINUED SERVICE
